# SDR CA040310008

- Difficulty date: February 18, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,296 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: A251352
- Condition: Sheared
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 1A102OCM694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON APPLICATION OF 27 FT/LBS TO 2 OF THE MOUNTING BOLTS AT THE THREADS FAILED.   BOLTS FORWARDED TO COMPANY FOR EVALUATION.
